Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Is The Treatment Given For Prolonged Constipation?

The past two months I have had a problem with constipation. I really have to strain to eliminate anything and the feces comes out in little balls or a compression of multiple little balls of feces. Additionally, I have some white bubbles mixed in with the feces. I am a heart patient taking multiple medications to lower blood pressure and eliminate clotting. Do I have a medical problem or is this due to the medications I am taking?
Sat, 29 Jun 2019
Report Abuse
General & Family Physician 's  Response
Hello my dear,

There are many medical condition that can cause constipation.

It can be due to the diet or even a side effect of the medications that you are taking.

I suggest using an over the counter laxative such as Miralax.

I also suggest to use daily probiotics.

I recommend a fiber rich diet and drinking a lot of liquids.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What Is The Treatment Given For Prolonged Constipation?

Hello my dear, There are many medical condition that can cause constipation. It can be due to the diet or even a side effect of the medications that you are taking. I suggest using an over the counter laxative such as Miralax. I also suggest to use daily probiotics. I recommend a fiber rich diet and drinking a lot of liquids. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician